# SDR AALA202510073582

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 78,739 hours, 30,460 cycles
- System (JASC): 5240 · Service Doors
- Part: Diaphragm
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEE MIC 1579853 & 1580595, CONTINUE REPLACEMENT OF R1 DOOR ASSIST CYLINDER DIAPGHRAGM STARTING AT STEP 4.B(15). REPLACEMENT OF DIAPHRAGM IN R1 DOOR ASSIST BOTTLE PREVIOUSLY ACCOMPLISHED AND SIGNED FOR, REFERENCE JOB CARD 26L00025010 STEP 7FOR SIGNATURE.
